# SDR RRXA001083

- Difficulty date: December 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 65,119 hours, 26,352 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 5779969501
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TOWER REPORTED SOMETHING FELL OFF ON LANDING.    FOUND NR 3 ENGINE THRUST REVERSER BROKEN IN SEVERAL  PLACES ON TRANSLATING RING. REMOVED AND REPLACED NR 3 ENGINE TRANSLATING RING AND DOOR ASSY IAW DC-8 MM 78-30-1 OPS CHECK GOOD AT THIS TIME.
